Facebook Instagram Twitter RSS Feed PodBean Back to top on side

On lower-semicontinuity of variational integrals

In: Tatra Mountains Mathematical Publications, vol. 4, no. 1
Vladimír Šverák

Details:

Year, pages: 1994, 217 - 220
About article:
We consider questions regarding the relation between Morrey's quasiconvexity condition and lower semicontinuity of variational integrals. We also show how quasiconvexity naturally comes up in problems concerning stability of sets of solutions of certain nonlinear systems under weak convergence.
How to cite:
ISO 690:
Šverák, V. 1994. On lower-semicontinuity of variational integrals. In Tatra Mountains Mathematical Publications, vol. 4, no.1, pp. 217-220. 1210-3195.

APA:
Šverák, V. (1994). On lower-semicontinuity of variational integrals. Tatra Mountains Mathematical Publications, 4(1), 217-220. 1210-3195.